+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Torsades de pointes complicating treatment with terfenadine



Torsades de pointes complicating treatment with terfenadine



BMJ 302(6790): 1469




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 041820894

Download citation: RISBibTeXText

PMID: 1676921

DOI: 10.1136/bmj.302.6790.1469-b


Related references

Torsades de pointes complicating treatment with terfenadine. BMJ 303(6793): 58, 1991

Torsades de Pointes after treatment with terfenadine and ketoconazole. European Heart Journal 13(7): 1002-1003, 1992

Treatment with terfenadine and ketoconazole or itraconazole can cause torsades de pointes ventricular tachycardia. Duodecim; Laaketieteellinen Aikakauskirja 109(2): 164-166, 1993

Torsades de pointes complicating treatment with terodiline. BMJ 302(6790): 1469, 1991

Torsades de pointes with terfenadine ingestion. American Journal of Emergency Medicine 15(5): 542-543, 1997

Torsades de pointes from terfenadine and sotalol given in combination. Pacing and Clinical Electrophysiology 19(10): 1519-1521, 1996

Torsades de pointes occurring in association with terfenadine use. JAMA 266(17): 2375-2376, 1991

Torsades de pointes induced by erythromycin and terfenadine. American Journal of Emergency Medicine 12(6): 636-638, 1994

A new cause of torsades de pointes: combination of terfenadine and troleandomycin. Annales de Cardiologie et d'Angeiologie 42(5): 249-252, 1993

Torsades de pointes after terfenadine-itraconazole interaction. BMJ 306(6871): 186, 1993

Torsades de pointes caused by the association of terfenadine and erythromycin. Annales de Medecine Interne 145(4): 257-258, 1994

Torsades de pointes ventricular tachycardia associated with terfenadine and paracetamol self medication. New Zealand Medical Journal 107(987): 402-403, 1994

Drug-induced torsades de pointes: a possible interaction of terfenadine and erythromycin. Annals of PharmacoTherapy 28(2): 282, 1994

Torsades de pointes associated with terfenadine in a case of liver cirrhosis and hepatocellular carcinoma. Internal Medicine 34(2): 92-95, 1995

Itraconazole prevents terfenadine metabolism and increases risk of torsades de pointes ventricular tachycardia. European Journal Of Clinical Pharmacology. 45(2): 193, 1993